# SDR SWAA2013053016631

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 50,556 hours, 29,309 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STIFFENER CRACKED AT STA 663, BETWEEN LBL8 TO LBL 38.  R & R STIFFENER IAW SRM. (STATION NUMBERS NO NOT MATCH HORIZ STAB LOCATION, BUT WRITTEN FOR STAB, JSG)
